# SDR DALA2019122317505

- Difficulty date: December 20, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 81,086 hours, 36,638 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND AT HOLE -B-, AND EXTENDED FWD AND AFT.  REPAIR IAW WORK CARD 5311-01171-04B PRIOR TO FLIGHT. AA 5311-01171, SB A320-53-1264, AD-2018-06-04,  REPAIRED IAW AMDS 5311-01171-04B, AND PRI 542042-14AD, REV B, PRI REV 0, 1, 2, 3, 4, AND COMPLY WITH ER/A 542042-14AD, REV B.
